# SDR WTAA950103

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Connector
- Part number: MS3476L10SW
- Condition: Contaminated
- Location: Blue Hyd Syst
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RDM - AFTER TAKEOFF, CREW REPORTED BLUE HYDRAULIC SYSTEM QUANTITY INDICATION FLUCTUATING.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED BLUE SYSTEM HYDRAULIC QUANTITY INDICATION SYSTEM.  CLEANED CONNECTOR ON BLUE SYSTEM HYDRAULIC QUANTITY SENDING UNIT.  QUANTITY INDICATION SYSTEM INDICATES NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (X)
